# SDR SWAA2022030826837

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE ABOVE PANEL 651GB SEAL RETAINER BRACKET IS CRACKED AT ORSS 271 / REPLACED CRACKED SEAL RETAINER BRACKET ON R/H WING T/E ABOVE PANEL 651GR IAW B737-700 SRM 51-40-02 AND BOEING DWG #115A2930; TY DWG; ID: 0004; REV A.
